Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 159, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2024, 4:33 AM EDT for Emanuel County, Jefferson County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2024, 4:33 AM EDT (08:33 UTC)
- Expired
- Jun 10, 2024, 5:00 AM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Jefferson County, GA
The radar
The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 916 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
386
WUUS52 KFFC 100833
SVRFFC
GAC107-163-100900-
/O.NEW.KFFC.SV.W.0159.240610T0833Z-240610T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
433 AM EDT Mon Jun 10 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Emanuel County in east central Georgia...
Southeastern Jefferson County in east central Georgia...
* Until 500 AM EDT.
* At 432 AM EDT, a severe thunderstorm was located near Magruder, or
11 miles southeast of Louisville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wadley, Summertown, Three Points, and Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3279 8248 3281 8251 3282 8250 3293 8235
3293 8228 3284 8232 3283 8230 3283 8226
3280 8221 3281 8218 3281 8215 3267 8209
TIME...MOT...LOC 0832Z 283DEG 31KT 3288 8226
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
312
WWUS52 KFFC 100849
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
449 AM EDT Mon Jun 10 2024
GAC163-100859-
/O.CAN.KFFC.SV.W.0159.000000T0000Z-240610T0900Z/
Jefferson GA-
449 AM EDT Mon Jun 10 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3275 8235 3284 8232 3283 8230 3283 8226
3280 8221 3281 8218 3281 8215 3267 8209
TIME...MOT...LOC 0849Z 283DEG 31KT 3285 8209
$$
GAC107-100900-
/O.CON.KFFC.SV.W.0159.000000T0000Z-240610T0900Z/
Emanuel GA-
449 AM EDT Mon Jun 10 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR NORTHEASTERN EMANUEL COUNTY...
At 449 AM EDT, a severe thunderstorm was located over Birdsville, or
8 miles west of Millen, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Summertown, Colemans Lake, and Three Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3275 8235 3284 8232 3283 8230 3283 8226
3280 8221 3281 8218 3281 8215 3267 8209
TIME...MOT...LOC 0849Z 283DEG 31KT 3285 8209
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$722
WWUS52 KFFC 100859
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
459 AM EDT Mon Jun 10 2024
GAC107-100909-
/O.EXP.KFFC.SV.W.0159.000000T0000Z-240610T0900Z/
Emanuel GA-
459 AM EDT Mon Jun 10 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EMANUEL COUNTY
WILL EXPIRE AT 500 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
&&
LAT...LON 3275 8235 3284 8232 3283 8230 3283 8226
3280 8221 3281 8218 3281 8215 3267 8209
TIME...MOT...LOC 0859Z 283DEG 31KT 3284 8202
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:20 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 10, 3:20 AM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 320 AM EDT Mon Jun 10 2024 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Tuesday) Issued at 319 AM EDT Mon Jun 10 2024 Weak frontal boundary will continue to push south across the CWA this morning. The front looks to currently be draped across central portions of the CWA. A weak shortwave is also noted within the flow aloft, and is likely helping to steepen lapse rates. Convection has picked up in the last few hours, with a few strong storms. Getting some indications of small hail within the storms, and with mid level lapse rates averaging between 6-6.5 C/km, this trend will likely continue. In addition, DCAPE across the southern portion of the forecast area this morning is around 800 J/kg, and any strong storms that develop will be gusty. An isolated severe thunderstorm is not out of the question. The primary severe hazard will be damaging wind gusts. The storms also contain frequent lighting. The front should continue to move slowly south through the morning and scattered storms will be possible until the boundary is south of the CWA. The front looks to stall across very south GA or the Florida panhandle through the remainder of the short term forecast period. Behind this front, much drier dewpoints will settle across much of north and central GA. Values in the lower to middle 50s will filter southward today and remain in place through Tuesday. Temps right around normal are anticipated for today and tomorrow. NListemaa && .LONG TERM... (Tuesday night through Sunday) Issued at 319 AM EDT Mon Jun 10 2024 Tuesday Morning through Sunday Morning. Models continue to struggle with the long term outlook, so this discussion will remain overall broad to explore forecast challenges. A broad upper level ridge will make flow weak across the Southeast and into the GoM. Models are still attempting to resolve a weak gulf surface low with the potential to transport significant moisture northward. The track of the low itself will have major implications in the amount of moisture that is brought northward. Run to run model variability on max PWATs has ranged from around 2.0" to as high as 2.75". Again, dependent on the track and strength of the broad surface low. A secondary factor to consider is the potential development of the Bermuda High. Recent model runs have strengthened the high, both pushing the Gulf Low westward, but also driving northwest flow into GA. This effectively dry wedges much of GA and could have some major implications to moisture availability across a large portion of the CWA. Should the wedge like pattern develop, PoPs will be relegated to the far southern portions of the CWA if not outside the CWA all together. However, given the uncertainty in the Gulf Low development will likely maintain low PoPs much further into Central and North GA than models currently resolve. CAPE and shear values do not appear all too impressive for this time of the year so severe weather looks to be unlikely for now. Temperatures will generally increase as we move through the week, with highs climbing from the mid 80s up into the mid 90s. Given the potential moisture, this could be the steamiest conditions we've had so far this year. SM && .AVIATION... (06Z TAFS) Issued at 127 AM EDT Mon Jun 10 2024 Small-ish cluster of showers and thunderstorms will drop SE early this morning and should begin to impact ATL around 0630Z-07Z. Do expect some bkn MVFR as the storms move over the field and right after. BKN VFR possible for the remainder of the morning before sct VFR cu and bkn mid level clouds. Winds will remain on the west side. //ATL Confidence...06Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 83 60 86 62 / 40 10 0 0 Atlanta 84 63 86 64 / 40 10 0 0 Blairsville 78 54 79 56 / 20 0 0 0 Cartersville 84 57 84 58 / 40 10 0 0 Columbus 90 66 90 66 / 30 10 0 0 Gainesville 82 60 84 63 / 40 10 0 0 Macon 88 66 90 65 / 40 10 0 0 Rome 86 60 84 58 / 40 0 0 0 Peachtree City 85 60 86 61 / 40 10 0 0 Vidalia 91 70 91 70 / 30 30 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....SM AVIATION...NListemaa
Hazardous weather outlook, Jun 9, 10:40 PM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1040 PM EDT Sun Jun 9 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110245- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1040 PM EDT Sun Jun 9 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered showers and thunderstorms will affect northern and central Georgia tonight. A couple of isolated severe storms could occur. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Isolated thunderstorms are possible across central Georgia on Monday. Additional isolated thunderstorms may develop in central Georgia Thursday, Friday or Saturday. The threat for widespread severe weather appears low through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 10, 3:24 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
324 AM EDT Mon Jun 10 2024
GAZ048-057>059-100800-
Butts GA-Jasper GA-Newton GA-Henry GA-
324 AM EDT Mon Jun 10 2024
...A strong thunderstorm will impact portions of central Henry,
northeastern Butts, central Jasper and southern Newton Counties
through 400 AM EDT...
At 323 AM EDT, a strong thunderstorm was near McDonough, moving east
at 40 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Monticello, Stockbridge, Stewart, Blacksville, Turtle
Cove, Ola, Worthville, Calvin, Farrar, Eudora, Flippen, North Alcovy,
Fincherville, Kelleytown, Stark, and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3355 8416 3354 8405 3353 8404 3354 8403
3349 8363 3348 8361 3323 8370 3341 8422
TIME...MOT...LOC 0723Z 285DEG 34KT 3347 8410
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 10, 3:28 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 AM EDT Mon Jun 10 2024
GAZ061-073>076-084-100800-
Wilkinson GA-Jefferson GA-Washington GA-Baldwin GA-Glascock GA-
Hancock GA-
328 AM EDT Mon Jun 10 2024
...Strong thunderstorms will impact portions of northeastern
Wilkinson, southern Baldwin, southeastern Hancock, southwestern
Glascock, Washington and central Jefferson Counties through 400 AM
EDT...
At 328 AM EDT, a line of strong thunderstorms was along a line
extending from near Warthen to Deepstep to near Pancras, and moving
east at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Wrens, Davisboro, Tennille, Stapleton, Oconee, Avera,
Mitchell, Deepstep, Riddleville, Edge Hill, Edgehill, Hamburg State
Park, Downs, Warthen, Coopers, Linton, Grange, Pancras, and
Stapletons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3297 8255 3279 8290 3297 8337 3305 8308
3323 8285 3320 8225
TIME...MOT...LOC 0728Z 275DEG 29KT 3315 8280 3301 8299 3295 8321
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 10, 3:44 AM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 AM EDT Mon Jun 10 2024
GAZ052-053-066-067-100815-
Coweta GA-Heard GA-Troup GA-Meriwether GA-
344 AM EDT Mon Jun 10 2024
...A strong thunderstorm will impact portions of northwestern
Meriwether, central Heard, northeastern Troup and southwestern Coweta
Counties through 415 AM EDT...
At 344 AM EDT, a strong thunderstorm was over Texas, or near
Franklin, moving east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Franklin, Hogansville, Grantville, Moreland, Lone Oak, Corinth,
Waresville, Saint Marks, Texas, Harrisonville, Hillcrest, and Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3321 8525 3333 8521 3329 8476 3304 8483
TIME...MOT...LOC 0744Z 283DEG 27KT 3324 8517
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 10, 3:46 AM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 AM EDT Mon Jun 10 2024
GAZ058>060-072-100815-
Butts GA-Putnam GA-Jones GA-Jasper GA-
346 AM EDT Mon Jun 10 2024
...A strong thunderstorm will impact portions of southwestern Putnam,
eastern Butts, north central Jones and Jasper Counties through 415 AM
EDT...
At 346 AM EDT, a strong thunderstorm was over Stark, or near Jackson,
moving east at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Eatonton, Jackson, Monticello, Flovilla, Turtle Cove, Worthville,
Willard, Hillsboro, McElheneys Crossroads, Stanfordville, Indian
Springs State Park, Adgateville, and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3310 8357 3329 8404 3339 8398 3339 8397
3341 8397 3340 8389 3337 8386 3339 8384
3331 8340
TIME...MOT...LOC 0746Z 284DEG 36KT 3333 8389
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 10, 3:54 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
354 AM EDT Mon Jun 10 2024
GAZ074-076-085-086-100830-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
354 AM EDT Mon Jun 10 2024
...A strong thunderstorm will impact portions of north central
Emanuel, southern Washington, northeastern Johnson and southern
Jefferson Counties through 430 AM EDT...
At 354 AM EDT, a strong thunderstorm was over Riddleville, or 8 miles
east of Sandersville, moving east at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Louisville, Wadley, Davisboro, Tennille, Harrison,
Bartow, Oconee, Summertown, Riddleville, Downs, Blundale, Pringle,
Three Points, Moxley, New Home, and Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3268 8221 3286 8303 3309 8275 3299 8228
3293 8227 3284 8232 3283 8230 3283 8226
3280 8221 3281 8219
TIME...MOT...LOC 0754Z 284DEG 36KT 3295 8267
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 10, 4:27 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 AM EDT Mon Jun 10 2024
GAZ076-085-086-100900-
Jefferson GA-Emanuel GA-Johnson GA-
427 AM EDT Mon Jun 10 2024
...A strong thunderstorm will impact portions of northeastern
Emanuel, northeastern Johnson and south central Jefferson Counties
through 500 AM EDT...
At 427 AM EDT, a strong thunderstorm was near Wadley, or 12 miles
south of Louisville, moving east at 35 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Wadley, Bartow, Garfield, Summertown, Three Points, Canoochee,
Blundale, and Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3258 8202 3275 8262 3282 8254 3282 8252
3284 8252 3288 8248 3285 8231 3284 8232
3283 8230 3283 8226 3280 8221 3282 8215
3266 8208 3260 8200
TIME...MOT...LOC 0827Z 283DEG 32KT 3282 8244
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:45 PM EDT | Special Weather Statement | FFC | Cherokee | 30 min |
| Jun 9, 10:07 PM EDT | Special Weather Statement | FFC | Gwinnett | 38 min |
| Jun 9, 11:05 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Jun 10, 1:30 AM EDT | Special Weather Statement | FFC | Floyd, Paulding | 30 min |
| Jun 10, 2:55 AM EDT | Special Weather Statement | FFC | Clayton, Henry | 35 min |
| Jun 10, 2:58 AM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Jun 10, 3:08 AM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 10, 3:24 AM EDT | Special Weather Statement | FFC | Henry, Jasper | 36 min |
| Jun 10, 3:28 AM EDT | Special Weather Statement | FFC | Washington | 32 min |
| Jun 10, 3:44 AM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jun 10, 3:46 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 29 min |
| Jun 10, 3:54 AM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Jun 10, 4:01 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Butts, Jasper, Jones, Putnam | 18 min |
| Jun 10, 4:03 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Washington | 27 min |
| Jun 10, 4:07 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 38 min |
| Jun 10, 4:27 AM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 10, 4:44 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| Jun 10, 2:19 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Jun 10, 2:26 PM EDT | Special Weather Statement | FFC | Montgomery | 34 min |
| Jun 10, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 44 min |
| Jun 10, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 39 min |
| Jun 10, 2:38 PM EDT | Special Weather Statement | FFC | Macon | 37 min |
| Jun 10, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 47 min |
| Jun 10, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 46 min |
| Jun 10, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 46 min |
| Jun 10, 3:17 PM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Jun 10, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 30 min |
| Jun 10, 3:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jun 10, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 28 min |
| Jun 10, 4:02 PM EDT | Special Weather Statement | FFC | Dodge, Telfair, Wheeler, Wilcox | 28 min |
| Jun 10, 4:12 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 33 min |
| Jun 10, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 52 min |
| Jun 10, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 30 min |
| Jun 10, 5:22 PM EDT | Special Weather Statement | FFC | Treutlen | 38 min |
| Jun 10, 5:26 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 34 min |
| Jun 10, 5:47 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jun 10, 6:03 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jun 10, 6:07 PM EDT | Special Weather Statement | FFC | Wilcox | 23 min |
| Jun 10, 6:13 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 32 min |
| Jun 10, 6:16 PM EDT | Special Weather Statement | FFC | Emanuel | 14 min |
| Jun 10, 6:31 PM EDT | Special Weather Statement | FFC | Emanuel | 14 min |
| Jun 10, 6:42 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 33 min |
| Jun 10, 7:08 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.